# SDR DALA2021082705077

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,601 hours, 29,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 940 Lbl50-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 INITIAL INSPECTION: CORROSION ON UPPER SKIN OF WING BOX, STA.940 BTW LBL.50 TO 65 AT PASSENGER COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00217: CORROSION LEVEL 2 AREA WAS REPAIRED PER ER/A 593547-14 REV.ORIGINAL AND ETI-57-21-438 REV. 1. (1923465)
